# SDR JR2R20240509108

- Difficulty date: May 9, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87339
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000559
- Aircraft time: 16,761 hours, 9,930 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066674001
- Condition: Corroded
- Location: Frm 82 S24r
- Part time: 16,761 hours, 9,930 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FR82 STR 24R SHEAR CLIP IN AFT CARGO COMPARTMENT CORRODED.  REPLACED.
